MathSciNet Relay Station
MathSciNet bibliographic data
MR2833735 34B18 (34B15)
Sun, Yong-ping Existence and multiplicity of positive solutions for an elastic beam equation. Appl. Math. J. Chinese Univ. Ser. B 26 (2011), no. 3, 253–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement